Our expert says:
Firstly, all experts were promised by the Forum manager, that ALL forums would be closed from December 23rd to January 4th, and I am appalled to discover that they have sloppilly been left open, which will mean that many questions, perhaps urgent ones, will go unanswered.
This is not really a pschiatric question. Its never wise, if you are sexually active, to apruiptly stop your pill without discussing this with your doctor and using an alternative contraceptive method, or stopping sexual activity until a better solution is found.
Its not my field of expertise, but I think your periods could be a bit unpredictable for a while after stopping the pill. Presumably you have remained sexually active and you're not using other methods, ( or you couldn't possibly be pregnanct and would have no reason to be worried about it ). If you remain worried, see your GP or a family planning clinic for advice on more certain testing and alternative methods
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.